# SDR ABXA030302

- Difficulty date: June 17, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N966AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47510
- Aircraft time: 54,797 hours, 52,094 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 59114333
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN SKIN .25 INCH IN LENGTH FROM RIVET HOLE BETWEEN LONGERON 12 LEFT AND LONGERON 13 LEFT AT STA 1114.  REPAIRED DAMAGED AREA IAW DC-9 SRM 53-01.
